# SDR ASAA2012062192402

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 17,931 hours, 5,714 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AT THE END OF RUNWAY.  QRH PROCEDURE ACCOMPLISHED.  OPS NORMAL.
